# SDR USAA040134

- Difficulty date: April 16, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302070
- Condition: Delaminated
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PANEL DELAMINATED APPROX 6 SQUARE INCHES TOTAL, PANEL 262HG AFT CABIN FLOOR.  FABRICATED NEW PANEL PER SAMPLE PER SRM 53-02-00.  (M)
